# SDR AALA20160128013

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 48,594 hours, 19,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A126626
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 767 FAIL SAFE CHORD, BETWEEN STRINGER 27 RT & 27 LT.  ACCOMPLISHED SPLICE REPAIR OF FRAME FAIL SAFE CHORD, BETWEEN STINGER 25 & 26 LT & BETWEEN STRINGER 23 & 24 RT, IAW EA 257071.  AIRCRAFT IN BASE MX.
